Your history is incomplete,there is two type of BP,systolic and diastolic,your 90 bp is systolic or diastolic ? normal systolic bp is 120 and diastolic bp is 80.
If your sy. bp is 90 then it is low and if it is diastolic bp is on higher side.
You have not mentioned your age which is very important.
Ok and bye.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
II have issues with uncontrooable b/p it goes up reallyhigh 140/105 then drops to 104/68 causing me to almost ass out. My doctor has been trying to regulate it for sometime now. I can not work because it changes what should i do ? I do Have other health issues too Thank U Barb
I took trinessa bc pills for only 4 days to regulate my period s. I m 51 years of age. Within a few hours of starting the bc pills I didn t feel good, but on the 4th day I felt short of breath and my normally good bp was in the 160 s of high 90 s. Went to the er yesterday, all tests were negative even a ct scan, but my d-dimer level was 1010. I did stop the bc pills after 4 days. Should I be concerned, I still have shortness of breath, and little by little my bp is lowering, but still elevated. How can I lower my d-dimer, should I have it re tested. Leaving on a long flight to Hawaii in 10 days. Thank You
I am a 51 year old none smoking male and not over weight. I have an active job and until recently have always had healthily low bloood pressure. I had a pre- med (inguinal hernia) 3 days ago and had a Bp of 134/102 which seems very high. I have just returned from my Gp surgery having checked my Bp on the waiting room monitor and it read 134/90 which is, i believe, still high? Is this within normal parameters? It still seems to have shot up from its usual low to mid 70 s range. Regards, Paul
What is the chance for survival for a person undergoing off-pump redo CABG to the one artery (LAD) left to be bypassed? Left ventricular function around 50% Hypertension, Hypothyroid problems, diabetes from medication Had CABG 4 years ago and now LAD is the only artery that can be operated on and has two blockages.
my father has a hypertension since 10 years &started amlodipine since 8 years before month ago he feels severe headache and his physician gave him cinazine and aspirin ,he is 62 yrs oll smoker ,aweek ago ,aperipheral edema in his legs I just want to know if there is any containdication especially that coth are vasodilators?
Hello Dr. Recent days I am feeling that during early mornings some days, my heart beat goes little high and due to that i feel any of the body part ( hand, or leg ) vibrating kind of sense. After i feel such changes, i wake up immediately and as soon as I sat on the bed, the heart beat becomes normal. I have consulted a Cardiologist and he has taken ECG and told me that I am normal, but he suggested couple of tablets in the morning and night to be taken. But still some time I feel this symptoms again. I have high BP taking tablets regularly. most of the time the BP is around 130/90. I am going for morning walk/exercise once in three days regularly. Please suggest what Should I do more to reduce my BP and get rid of fast hear beat? regards Ram
I am 31 years old, having BP 140/83 , and total cholestrol 6.98 mmol/l,Atherogenic index 4.25,LDL cholestrol 4.68 mmol/l,Alanine transferase 76.1 U/L.My problem is sometimes i am getting a feeling of fainting / feeing of imbalance and till now i havent start any medications yet .My father died at very early stage because of heart attack( 1 st attack). So whether i have to take medications for BP or cholestrol or both? What can be the reasong for feeling of imbalance?? Thanks, mathew
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...